# SDR DALA2016040602671

- Difficulty date: April 5, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 48,504 hours, 17,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND ALL PASSENGER DOOR EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE R & R BATTERY PACK EMERGENCY LIGHTS IAW AMM 33-51-06. OPS CHECK GOOD.
